Structure theorem for AN-operators

G, Ramesh (2014) Structure theorem for AN-operators. Journal of the Australian Mathematical Society, 96 (3). pp. 386-395. ISSN 1446-7887

Full text not available from this repository. (Request a copy)


In this paper we prove a structure theorem for the class of AN-operators between separable, complex Hilbert spaces which is similar to that of the singular value decomposition of a compact operator. Apart from this, we show that a bounded operator is AN if and only if it is either compact or a sum of a compact operator and scalar multiple of an isometry satisfying some condition. We obtain characterizations of these operators as a consequence of this structure theorem and deduce several properties which are similar to those of compact operators. Copyright

[error in script]
IITH Creators:
IITH CreatorsORCiD
Item Type: Article
Uncontrolled Keywords: AN-operator; compact operator; isometry; minimum modulus
Subjects: ?? sub3.8 ??
Divisions: Department of Mathematics
Depositing User: Team Library
Date Deposited: 16 Dec 2014 10:37
Last Modified: 14 Jan 2016 11:47
Publisher URL:
OA policy:
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 1142 Statistics for this ePrint Item